RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sell, J R

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:15
Abstract pages:103
Full texts:50

http://www.mathnet.ru/eng/person118903
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1997
1. V. A. Pliss, J. R. Sell, “Some properties of weakly hyperbolic invariant sets”, Differ. Uravn., 33:5 (1997),  672–677  mathnet  mathscinet; Differ. Equ., 33:5 (1997), 675–680
1984
2. J. R. Sell, “Obstacles to linearization”, Differ. Uravn., 20:3 (1984),  446–450  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019